메뉴 건너뛰기




Volumn 56, Issue 4, 1997, Pages 3237-3244

Generalized complex Swift-Hohenberg equation for optical parametric oscillators

Author keywords

[No Author keywords available]

Indexed keywords


EID: 84899808462     PISSN: 10502947     EISSN: 10941622     Source Type: Journal    
DOI: 10.1103/PhysRevA.56.3237     Document Type: Article
Times cited : (61)

References (23)
  • 10
    • 5544298832 scopus 로고
    • PDNPDT
    • Physica D 83, 478 (1995).PDNPDT
    • (1995) Physica D , vol.83 , pp. 478
  • 17
    • 85037183184 scopus 로고    scopus 로고
    • Phys. Scr. (to be published).
    • S. Longhi, Phys. Scr. (to be published).
    • Longhi, S.1
  • 18
  • 19
  • 20


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.